MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Spectra ?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Spectra ?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1132
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing inadequate stimulation.It was also stated that the patient's lead placement was not ideal for the patient's pain pattern.The patient underwent a procedure wherein the implantable pulse generator (ipg) and spinal cord stimulator (scs) paddle lead were explanted.The patient was doing well postoperatively and the explanted devices were retained by the medical facility and will not be returned.
 
Additional Manufacturer Narrative
Block b3: exact date approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: model number/catalog number: sc-8216-70, serial number: (b)(6), batch/lot number: 16112053, model/catalog description: artisan lead 70 cm, unique identifier (udi)#: (b)(4).Investigation results: all explanted devices were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed that all devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: all explanted devices were not returned for analysis and the complaint as reported could not be confirmed.Record review revealed no additional information related to all complaints.Therefore, this investigation is unable to determine a probable cause for the complaint and the conclusion code cause not established will be used.

Brand Name
Precision Spectra ?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50897880
Report Number3006630150-2026-07084
Device Sequence Number18817833
Product Code LGW
UDI-Device Identifier08714729821526
UDI-Public(01)08714729821526(17)151202(10)16556231
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/02/2015
Device Model NumberSC-1132
Device Catalogue NumberSC-1132
Device Lot Number16556231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured12/02/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale